# SDR REXA2019071901141

- Difficulty date: July 19, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 28,240 hours, 18,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACK ON SLAT TRACK CANISTER 1-3 AT RT WING MAIN FUEL TANK WS 148. (SM)(AI). SUMMARY OF NRC 272:  SLAT TRACK CANISTER 1-3 AT RT WING MAIN FUEL TANK WS 148 WAS REPAIRED PER REO 670-57-42-577 REV. NO LEAKS FOUND.
